worldchildfree.org

Penis redness from Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi, I have been off of Murad Acne Complex for 2 weeks nearly, having been on 50mg a day for 4 months. throughout most of the course I experienced redness and slight inflammation at the tip of my penis. at first it was uncomfortable most of the time, but once I started to use moisturiser on it, it would only feel strange after I ejaculated. so I limited this a lot and it did not hurt most of the time, but was always red at the tip and just inside the tip. I went to the doctors a few times and they just suggested moisturising it. my derm told me to use a topical steroid which didnt really do a lot.now that I am off the Murad Acne Complex, do you think this is a side effect which will clear up pretty quickly or will it be one of the last things to happen? my lips are still dry, and I have been moisturising my face like I was doing when I was on the tablets.i have noticed that it appears a little less red now, but it's difficult to remember what it was like before exactly, as this has been there for 3 months!..

Comments (8)

Your question was: Penis redness from Murad Acne Complex?.

Mate, if it's any consolation Ive also just got this exact thing, and ive got 23 days left of treatment left to go.. I really hope it clears up after, so could you update me on here if it does/doesnt/Cheers man..

Comment #1

Same thing here, 27th day on Murad Acne Complex, 80mg / day... What is that? I get really nervous when it comes to my penis..

Comment #2

Ha, I actually had this during my first course. Its not big deal, went away fairly quickly after ending the first course. I'm on my 4th course now and it has never come back...

Comment #3

Thanks for the replies guys, it's good to know that this is actually more common than I thought! I stopped the tablets 16 days ago and I suppose it is less red than it was, but still a strange sensation inside the tip. ive been drinking cranberry juice today as apparently that gets rid of bacteria which may be inside the urethra, I think I am going to go back to see the doctor tomorrow though and try to get something else instead of just using moisturiser.this is the most uncomfortable and frustrating problem I have ever had! I really hope it goes soon..

Comment #4

LMAO...sorry this was just too funny..I've never heard that term. LOL..

Comment #5

Lol this happened to me like last week. The tip was inflamed a bit and when I tried to pee it went in like 3 directions hahahahaha. But it's gone now...

Comment #6

Went back to doctors and he said the condition is called urethral meatitis (spelling?) and gave me some cream called fucibet, which is a steroid and antibiotic. he said as the problem had been there for so long that it will take a fair while for it to disappear..

Comment #7

Yeh I have this exact same thing, I'm about 4 weeks post roMurad Acne Complex and my face feels pretty normal I suppose but this problem is still there. it is less red than it was, but still a bit puffy I think, although it is hard to tell as it's been there for so long I may just be paranoid about it.also my derm said I will notice when my skin feels normal again, but i'm not sure whether my face is back to normal yet. it's difficult to tell, i'm still using moisturiser but I don't feel that I actually need to, just doing it out of habit! and my lips certainly feel much better.i'm hoping this problem down there will go fairly soon?..

Comment #8


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.